# SDR USAA2012050900011

- Difficulty date: May 8, 2012
- Submitted: May 11, 2012
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 37,068 hours, 20,641 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1348M79P10
- Part serial: WYG99439
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 31,302 hours, 17,868 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

THE NR 2 ENGINE FLAMED OUT, NO OBVIOUS DAMAGE FROM INSTRUMENTS.  EMERGENCY DECLARED.  REMOVED AND REPLACED (HMU) HYDRO MECHANICAL UNIT PER AMM 73-21-10 PB 0401.  COMPLIED WITH POWER ASSURANCE CHECK.
